# SDR DHL9972720C

- Difficulty date: August 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Nr 8 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, FOUND NR 8 SPOILER PANEL CRACKED I/B SIDE.  REMOVED AND REPLACED NR 8 SPOILER PANEL IAW MM 27-61-1, ADJUSTED NR 8 PANEL PER MM 27-61-1, OPS CHECKED OK PER MM 27-61-0 NR 2511.
